# SDR 07FDEA02584

- Difficulty date: July 23, 2007
- Submitted: July 24, 2007
- Operation: Air carrier
- Aircraft: N405FE
- Make and model: Airbus A310-203
- Aircraft serial: 237
- Aircraft time: 35,345 hours, 29,942 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT, STR 54L FRAME 68 TO 70 CORRODED.   [08-07-07]   REMOVE AND REPLACED STRINGER 54L FRAME 68 TO 70 IAW SRM 53-10-14 PG 203/204.   09-04-07
